Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 158, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 17, 2017, 10:13 PM CDT for 4 counties in Kansas. It was in force for 77 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2017, 10:13 PM CDT (03:13 UTC)
- Expired
- Jun 17, 2017, 11:30 PM CDT
- In force
- 77 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Butler County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS
The radar
The Wichita radar (KICT), 67 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 10:50 PM CDT | TSTM WND GST 60 | 3 Ne Grenola, KS | DELAYED REPORT...OCCURRED ABOUT 15 MINUTES AGO. |
| Jun 17, 11:00 PM CDT | TSTM WND DMG | Udall, KS | DELAYED REPORT. PUBLIC PICTURE SENT VIA TWITTER OF A BRANCH OF ROUGHLY 8 INCHES IN DIAMETER WERE BROKEN OFF OF A TREE. TIME IS APPROXIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 6:12 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4476 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- -0.3
- Supercell composite
- -1.9
The text
As transmitted.
770
WUUS53 KICT 180313
SVRICT
KSC015-019-035-049-180430-
/O.NEW.KICT.SV.W.0158.170618T0313Z-170618T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1013 PM CDT SAT JUN 17 2017
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Elk County in southeastern Kansas...
Cowley County in south central Kansas...
Southern Butler County in south central Kansas...
Northwestern Chautauqua County in southeastern Kansas...
* Until 1130 PM CDT
* At 1012 PM CDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Severy to 7 miles northwest of
Atlanta to near Rose Hill, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Winfield, Douglass, Udall, Howard, Burden, Moline, Dexter, Grenola,
Atlanta, Geuda Springs, Latham, Elk Falls, Rock, Cambridge,
Winfield City Lake and Strother Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3710 9715 3754 9715 3762 9688 3760 9620
3729 9606
TIME...MOT...LOC 0312Z 328DEG 27KT 3768 9636 3754 9683 3752 9717
HAIL...1.00IN
WIND...70MPH
$$
JAKUB5 follow-up statements
166
WWUS53 KICT 180333
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1033 PM CDT SAT JUN 17 2017
KSC015-019-035-049-180430-
/O.CON.KICT.SV.W.0158.000000T0000Z-170618T0430Z/
Elk KS-Cowley KS-Butler KS-Chautauqua KS-
1033 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR ELK...COWLEY...SOUTHERN BUTLER AND NORTHWESTERN CHAUTAUQUA
COUNTIES...
At 1033 PM CDT, severe thunderstorms were located along a line
extending from near Severy to near Atlanta to 5 miles south of Rose
Hill, moving south at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Winfield, Douglass, Udall, Howard, Burden, Moline, Dexter, Grenola,
Atlanta, Geuda Springs, Latham, Elk Falls, Rock, Cambridge, Winfield
City Lake and Strother Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3710 9715 3754 9715 3762 9688 3760 9620
3729 9606
TIME...MOT...LOC 0333Z 352DEG 21KT 3765 9629 3743 9683 3749 9713
HAIL...1.00IN
WIND...70MPH
$$
HOWERTON056
WWUS53 KICT 180347
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1047 PM CDT SAT JUN 17 2017
KSC015-019-035-049-180430-
/O.CON.KICT.SV.W.0158.000000T0000Z-170618T0430Z/
Elk KS-Cowley KS-Butler KS-Chautauqua KS-
1047 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR ELK...COWLEY...SOUTHERN BUTLER AND NORTHWESTERN CHAUTAUQUA
COUNTIES...
At 1047 PM CDT, severe thunderstorms were located along a line
extending from Howard to 8 miles west of Grenola to near Udall,
moving southeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Winfield, Douglass, Udall, Howard, Burden, Moline, Dexter, Grenola,
Atlanta, Geuda Springs, Latham, Elk Falls, Rock, Cambridge, Winfield
City Lake and Strother Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3710 9715 3754 9715 3762 9688 3760 9620
3729 9606
TIME...MOT...LOC 0347Z 297DEG 39KT 3748 9624 3731 9659 3735 9715
HAIL...1.00IN
WIND...70MPH
$$
HOWERTON882
WWUS53 KICT 180359
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1059 PM CDT SAT JUN 17 2017
KSC015-180408-
/O.CAN.KICT.SV.W.0158.000000T0000Z-170618T0430Z/
Butler KS-
1059 PM CDT SAT JUN 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BUTLER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CDT for
south central and southeastern Kansas.
LAT...LON 3710 9715 3748 9715 3748 9653 3760 9620
3729 9606
TIME...MOT...LOC 0358Z 302DEG 37KT 3743 9612 3726 9638 3728 9708
$$
KSC019-035-049-180430-
/O.CON.KICT.SV.W.0158.000000T0000Z-170618T0430Z/
Elk KS-Cowley KS-Chautauqua KS-
1059 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR CENTRAL ELK...COWLEY AND NORTHWESTERN CHAUTAUQUA COUNTIES...
At 1058 PM CDT, severe thunderstorms were located along a line
extending from near Longton to 7 miles southeast of Grenola to 5
miles east of Oxford, moving southeast at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Winfield, Udall, Howard, Burden, Moline, Dexter, Grenola, Atlanta,
Geuda Springs, Elk Falls, Rock, Cambridge, Winfield City Lake and
Strother Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3710 9715 3748 9715 3748 9653 3760 9620
3729 9606
TIME...MOT...LOC 0358Z 302DEG 37KT 3743 9612 3726 9638 3728 9708
HAIL...1.00IN
WIND...70MPH
$$
HOWERTON329
WWUS53 KICT 180419
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1119 PM CDT SAT JUN 17 2017
KSC019-035-049-180430-
/O.CON.KICT.SV.W.0158.000000T0000Z-170618T0430Z/
Elk KS-Cowley KS-Chautauqua KS-
1119 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR CENTRAL ELK...COWLEY AND NORTHWESTERN CHAUTAUQUA COUNTIES...
At 1118 PM CDT, severe thunderstorms were located along a line
extending from near Elk City to near Peru, moving southeast at 55
mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Winfield, Udall, Howard, Burden, Moline, Dexter, Grenola, Atlanta,
Geuda Springs, Elk Falls, Rock, Cambridge, Winfield City Lake and
Strother Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3710 9715 3748 9715 3748 9653 3760 9620
3729 9606
TIME...MOT...LOC 0418Z 304DEG 48KT 3726 9588 3708 9602
HAIL...0.88IN
WIND...70MPH
$$
HOWERTON885
WWUS53 KICT 180423
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1123 PM CDT SAT JUN 17 2017
KSC019-035-049-180433-
/O.EXP.KICT.SV.W.0158.000000T0000Z-170618T0430Z/
Elk KS-Cowley KS-Chautauqua KS-
1123 PM CDT SAT JUN 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELK...COWLEY AND
NORTHWESTERN CHAUTAUQUA COUNTIES WILL EXPIRE AT 1130 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 200 AM CDT for
south central and southeastern Kansas.
LAT...LON 3710 9715 3748 9715 3748 9653 3760 9620
3729 9606
TIME...MOT...LOC 0423Z 328DEG 27KT 3723 9586 3705 9600
$$
HOWERTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:01 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 17, 7:01 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Wichita KS 701 PM CDT Sat Jun 17 2017 .UPDATE... Issued at 658 PM CDT Sat Jun 17 2017 Heat Advisory was allowed to expire. Decreasing temperatures as the sun goes down will also result diminishing heat indices. Thus the heat product is no longer needed. Additionally the focus for this evening is going to be on the current Severe Thunderstorm Watch and any potential warnings. && .SHORT TERM...(This evening through Tuesday night) Issued at 111 PM CDT Sat Jun 17 2017 This afternoon and tonight... The main question remains the timing and location of the development of thunderstorm activity. The current run of the models continue to show a strong cap in place early this afternoon which will delay the onset of convection until later. Most of the short range models are starting to come to a consensus for developing convection after 3 PM this afternoon in northeast Kansas then move south in to the CWA by the evening. This convection will be driven by strong forcing of a cold front coming through from the north along with some very good moisture transport. There is a concern that an outflow boundary from some convection Oklahoma will provide some extra forcing in Southern Kansas near sunset. Models are indicating some very good moisture transport with this boundary as well. This indicates the two boundaries will likely collide in Southern Kansas after seven tonight which could significant enhance the convection for a time increasing the intensity of the convection. All models are indicating a good chance for severe weather today with large hail and high winds being the primary threats. Very heavy rain is also possible, especially in Southern Kansas. Sunday through Tuesday... Northwest flow will take over Sunday morning and cooler and drier air will push into the region. Temperatures will stay much closer to normal for Sunday and Monday. Winds will shift back around to the south Monday afternoon. The southerly flow will allow the temperatures to warm back up above normal and moisture transport will again resume into the region. This time however, the humidity level will not be as high as today. .LONG TERM...(Wednesday through Saturday) Issued at 111 PM CDT Sat Jun 17 2017 Wednesday looks to be the next day in which there will be decent chance for precipitation. Moisture transport into the region looks good as is instability but, the best instability and moisture is a little far to the north. Forcing in the CWA is mediocre at best. As such, do not see severe weather at this time but a more moderate to strong thunderstorm activity for Wednesday afternoon and evening. Another frontal system will begins to move through the region on Thursday night which brings another chance for some shower and thunderstorm activity. Moisture and shear do not look as good but there appears to be enough instability and forcing to allow form scattered strong storms. Can't rule out the possibility for some severe weather either. Most of this activity is expected in the Northern portions of the CWA. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 626 PM CDT Sat Jun 17 2017 The challenge and concern for this TAF period is the convection that will impact almost every site in the first 6 hours. Current development along a frontal boundary has begun from northeast to southwest Kansas cutting in between KSLN and KHUT. Threats for these storms will include damaging winds and isolated large hail as well as locally heavy rain as expected with thunderstorms. Current forecast indicates approximate timing but updates will be likely including diminishing the longevity of the tempo groups. The stronger activity is still expected to push south into Oklahoma by 5 to 6Z depending on the model of choice. Lingering showers and thunderstorms will be present through ~10Z but KCNU will have lingering activity past 12Z. A clearing trend is anticipated following the exit of the activity with northerly winds. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 67 83 62 86 / 60 10 0 0 Hutchinson 65 83 60 86 / 50 10 0 0 Newton 65 81 61 84 / 60 10 0 0 ElDorado 65 81 60 84 / 70 20 0 0 Winfield-KWLD 68 83 61 86 / 50 10 0 0 Russell 61 82 59 87 / 40 0 0 10 Great Bend 63 82 59 87 / 40 0 0 10 Salina 64 83 60 87 / 50 10 0 0 McPherson 64 82 59 86 / 50 10 0 0 Coffeyville 70 83 60 86 / 60 40 0 0 Chanute 68 82 60 85 / 70 30 0 0 Iola 67 82 59 85 / 70 30 0 0 Parsons-KPPF 69 82 60 85 / 60 30 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...VJP SHORT TERM...ELM LONG TERM...ELM AVIATION...VJP
Hazardous weather outlook, Jun 17, 7:10 PM CDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 710 PM CDT Sat Jun 17 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-190015- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 710 PM CDT Sat Jun 17 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Showers and thunderstorms, some of them severe will continue to develop near or just north of Highway 50. Isolated very large hail up to baseball in size and damaging winds to 75 mph will be possible. The storms are expected to evolve into numerous clusters as they progress southward across south central and southeastern Kansas with damaging winds and locally heavy rainfall becoming the greatest threats until midnight. Heavy rainfall may produce flooding problems in flood prone areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday There will be periodic chances of thunderstorms from Tuesday through Friday. Some strong storms are likely during this period. Heat indices will flirt with 100 degrees on Wednesday afternoon over central and south central Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, Jun 17, 9:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
941 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND GST 9 NW EUREKA 37.92N 96.41W
06/17/2017 E60 MPH GREENWOOD KS TRAINED SPOTTER
&&
JASLocal storm report, Jun 17, 9:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
954 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST 7 NE EUREKA 37.89N 96.20W
06/17/2017 E75 MPH GREENWOOD KS TRAINED SPOTTER
TRAINED SPOTTER ESTIMATES 65 TO 75 MPH.
&&
VJPLocal storm report, Jun 17, 9:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
955 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM NON-TSTM WND GST 1 W EL DORADO 37.82N 96.88W
06/17/2017 E70 MPH BUTLER KS STORM CHASER
&&
JASLocal storm report, Jun 17, 9:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
959 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND GST 1 W EL DORADO 37.82N 96.88W
06/17/2017 E70.00 MPH BUTLER KS STORM CHASER
&&
JASLocal storm report, Jun 17, 10:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1006 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TSTM WND GST 7 NE EUREKA 37.89N 96.20W
06/17/2017 E80 MPH GREENWOOD KS TRAINED SPOTTER
WINDS SUSTAINED 45 TO 55 MPH...ESTIMATED MAXIMUM GUST TO
80 MPH.
&&
ADKLocal storm report, Jun 17, 10:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1012 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM HAIL ANDOVER 37.69N 97.14W
06/17/2017 M0.75 INCH BUTLER KS EMERGENCY MNGR
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:11 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 48 min |
| Jun 17, 7:45 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 60 min |
| Jun 17, 8:18 PM CDT | Special Weather Statement | ICT | Marion | 27 min |
| Jun 17, 8:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood, Harvey, Marion | 54 min |
| Jun 17, 8:48 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Reno, Rice | 21 min |
| Jun 17, 9:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood, Harvey, Sedgwick | 68 min |
| Jun 17, 9:38 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Greenwood, Wilson, Woodson | 82 min |
| Jun 17, 9:42 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 78 min |
| Jun 17, 10:08 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Labette, Montgomery, Neosho, Wilson | 82 min |
| Jun 17, 10:15 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 6 hr |
| Jun 17, 10:30 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 75 min |
| Jun 17, 10:34 PM CDT | Special Weather Statement | ICT | Russell | 26 min |
| Jun 17, 10:55 PM CDT | Special Weather Statement | ICT | Sumner | 65 min |
| Jun 17, 11:00 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 54 min |
| Jun 17, 11:12 PM CDT | Special Weather Statement | ICT | Ellsworth | 33 min |
| Jun 17, 11:22 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 48 min |
| Jun 17, 11:25 PM CDT | Special Weather Statement | ICT | Cowley | 50 min |
| Jun 17, 11:28 PM CDT | Special Weather Statement | ICT | Barton | 32 min |
| Jun 17, 11:37 PM CDT | Special Weather Statement | ICT | Lincoln | 23 min |
| Jun 17, 11:52 PM CDT | Special Weather Statement | ICT | Russell | 23 min |
| Jun 18, 12:06 AM CDT | Special Weather Statement | ICT | Ellsworth | 24 min |
| Jun 18, 3:44 AM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Jun 18, 4:54 AM CDT | Special Weather Statement | ICT | Cowley | 36 min |
| Jun 18, 5:13 AM CDT | Special Weather Statement | ICT | Chautauqua | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.